# SDR RAIA201304230001

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 30,567 hours, 26,596 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW GOT A BLEED NR 1 LEAK IN ICING CONDITIONS.  AIRCRAFT RETURNED TO STL.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BLEED SYSTEM SEALS.  SYSTEM OPS CHECKED GOOD.
